# SDR FDEA200902230633

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, RT STATION 1681, LONGERON 11 TO LONGERON 13 FRAME FOUND DENT.  REPAIRED AS PER SRM 53-30-00 FIG. I VOL I.  REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-30-00 FIG. I VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
